Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 211, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Oct 6, 2014, 4:37 PM EDT for Garrard County, Madison County, Kentucky. It was in force for 33 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 6, 2014, 4:37 PM EDT (20:37 UTC)
- Expired
- Oct 6, 2014, 5:10 PM EDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Garrard County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 85 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 6, 4:38 PM EDT | HAIL 0.88 | Lancaster, KY | PEA TO NICKEL SIZE HAIL COVERING THE GROUND IN LANCASTER |
| Oct 6, 4:40 PM EDT | HAIL 1 | Lancaster, KY | |
| Oct 6, 4:45 PM EDT | TSTM WND GST 63 | 8 E Richmond, KY | MADISON COUNTY MESONET MEASURED 62.6 MPH WIND GUST |
| Oct 6, 4:45 PM EDT | HAIL 1.5 | 3 W Paint Lick, KY | PICTURE VIA TWITTER OF PING PONG TO POTENTIALLY GOLF BALL SIZE HAIL JUST OUTSIDE OF PAINT LICK |
| Oct 6, 4:50 PM EDT | HAIL 0.7 | Richmond, KY | DIME SIZE HAIL REPORTED ON THE EASTERN KENTUCKY UNIVERSITY CAMPUS. PICTURE VIA FACEBOOK. |
| Oct 6, 4:55 PM EDT | HAIL 0.5 | 3 N Berea, KY | |
| Oct 6, 4:58 PM EDT | HAIL 0.88 | 2 Nw Kingston, KY | PICTURE VIA TWITTER OF APPROXIMATELY NICKEL SIZE HAIL BETWEEN BEREA AND RICHMOND |
| Oct 6, 5:00 PM EDT | HAIL 0.7 | Richmond, KY | COVERING THE GROUND |
| Oct 6, 5:03 PM EDT | HAIL 0.75 | 5 Nne Berea, KY | PENNY SIZE HAIL REPORTED VIA MPING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1173 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
014
WUUS53 KLMK 062037
SVRLMK
KYC079-151-062110-
/O.NEW.KLMK.SV.W.0211.141006T2037Z-141006T2110Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
437 PM EDT MON OCT 6 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
MADISON COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 510 PM EDT
* AT 435 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LANCASTER...
AND MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RICHMOND...THREE FORKS...HYATTSVILLE...POINT LEAVELL...MCCREARY...
TEATERSVILLE...HACKLEY...BUCKEYE...NINA...LOWELL...COTTONBURG...
PAINT LICK...ROUND HILL...KIRKSVILLE...RUTHTON...CROW VALLEY...
BUGGYTOWN...NEWBY...SILVER CREEK AND DUNCANON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3778 8410 3777 8408 3775 8407 3773 8409
3767 8409 3765 8411 3756 8458 3760 8462
3761 8465 3763 8464 3768 8468 3786 8412
3785 8408 3783 8410 3781 8407
TIME...MOT...LOC 2037Z 252DEG 47KT 3763 8457
HAIL...1.00IN
WIND...60MPH
$$
SCHOETTMER2 follow-up statements
189
WWUS53 KLMK 062053
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
453 PM EDT MON OCT 6 2014
KYC079-062103-
/O.CAN.KLMK.SV.W.0211.000000T0000Z-141006T2110Z/
GARRARD KY-
453 PM EDT MON OCT 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GARRARD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3773 8409 3767 8409 3765 8411 3760 8437
3774 8448 3786 8412 3785 8411 3785 8408
3783 8410 3781 8407 3778 8410 3777 8408
3775 8407
TIME...MOT...LOC 2053Z 252DEG 47KT 3769 8432
$$
KYC151-062110-
/O.CON.KLMK.SV.W.0211.000000T0000Z-141006T2110Z/
MADISON KY-
453 PM EDT MON OCT 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MADISON COUNTY UNTIL 510 PM EDT...
AT 452 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RICHMOND...AND
MOVING EAST AT 55 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RICHMOND...ARLINGTON...TERRILL...HILLCREST...KINGSTON...REEDS
CROSSING...SPEEDWELL...MOBERLY...UNION CITY...BRASSFIELD...
ELLISTON...PANOLA...COMBS...BYBEE...DOYLESVILLE AND COLLEGE HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3773 8409 3767 8409 3765 8411 3760 8437
3774 8448 3786 8412 3785 8411 3785 8408
3783 8410 3781 8407 3778 8410 3777 8408
3775 8407
TIME...MOT...LOC 2053Z 252DEG 47KT 3769 8432
HAIL...1.75IN
WIND...60MPH
$$
SCHOETTMER435
WWUS53 KLMK 062111
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
511 PM EDT MON OCT 6 2014
KYC151-062121-
/O.EXP.KLMK.SV.W.0211.000000T0000Z-141006T2110Z/
MADISON KY-
511 PM EDT MON OCT 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MADISON COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3773 8409 3767 8409 3765 8411 3760 8437
3774 8448 3786 8412 3785 8411 3785 8408
3783 8410 3781 8407 3778 8410 3777 8408
3775 8407
TIME...MOT...LOC 2053Z 252DEG 47KT 3769 8432
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 3:08 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Oct 6, 3:08 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 308 PM EDT Mon Oct 6 2014 .SHORT TERM (Now through Tuesday Night)... Issued at 306 PM EDT Mon Oct 6 2014 ...Strong to severe thunderstorms possible this afternoon/early evening... The synoptic pattern this afternoon features a broad trough across the eastern CONUS. A strong PV anomaly rotating through this trough will affect the region this afternoon into this evening. An additional impulse will slide through the trough aloft on Tuesday, bringing renewed chances for showers and thunderstorms. Showers and thunderstorms have begun to break out this afternoon. It seems like there may be two areas of focus, one across central KY associated with a weak wind shift and associated surface convergence. Another region of storm development has begun to erupt across portions of IL/IN on the edge of the strong forcing associated with the incoming strong PV anomaly. Both regions of activity will likely continue to increase in coverage/intensity as it encounters a more favorable thermodynamic environment. Still think the best threat of strong to severe storms will be across south-central KY. SBCAPEs have risen to near 1500 J/kg and with 50 knots of 0-6 shear, supercell development along with line segments will be possible. Am not too high on the tornado threat at this time given the low-level wind fields have continued to veer, thus low-level hodographs are not all too impressive. The main threats will certainly be hail and damaging winds, but an isolated tornado cannot be ruled out if a storm is able to interact with any lingering boundaries/differential heating zones. The strong convection will push east this evening, but a few showers could continue to linger within the cyclonic flow aloft. Overnight lows will fall into the low and mid 50s. Tuesday will feature a similar setup to today. A low-level jet of 40-50 knots will ramp up in the morning hours, likely inducing an area of mainly elevated convection during the morning hours. The question then becomes whether or not we will clear out in time for additional surface-based convection to develop during the afternoon hours along a synoptic cold front. Given the NAM seems to have done the best with trends/instability this afternoon, will favor that solution for tomorrow. It develops in excess of 1000 J/kg of MLCAPE instability along the front by tomorrow afternoon. While this may be a bit overdone, do still feel there will be enough to once again develop surface-based convection in the afternoon. Wind fields will be even more impressive than today, as 0-6km shear increases to 60+ knots. Low-level winds may stay a bit more backed than today as well, which would support a conditional tornado risk if we can destabilize sufficiently, in addition to the risks of large hail and damaging winds. The front will push east by tomorrow evening, finally bringing a reprieve from the precipitation. Overnight lows will fall into the upper 40s and 50s. .LONG TERM (Wednesday through Monday)... Issued at 248 PM EDT Mon Oct 6 2014 ...Rounds of Rain with Excessive Rainfall Possible Late this Week... The long term will start off dry with northwesterly flow aloft and high pressure at the surface. Temperatures will top out in the lower to mid 70s Wednesday under partly cloudy skies. Wednesday night will begin the return to unsettled weather as a warm front moves north across the region and a low pressure system approaches from the west. Moisture will be on the increase through the end of the work week as we get return flow from the south and moisture from tropical storm Simon feeds into the system. Precipitable water values will rise to 1.5-1.8" by Thursday night/Friday, well above climatological normals for this time of year. Showers and storms will increase in the warm sector on Thursday. A frontal boundary will then begin to slowly sink south across the area Thursday night through Friday bringing a couple of rounds of showers and storms. This boundary will be slow moving and if any training of storms occurs, there is the potential for some minor flooding. However, with dry rather dry antecedent conditions, this may not be so much of a problem. Beyond Friday there is still quite a bit of uncertainty in the forecast. The front will stall out somewhere across southern KY or TN and where it ends up will impact the precipitation and temperature forecasts. For now will continue with a chance of rain through the end of the forecast period. However, if it does sink further south we could have a brief period of dry weather before the next system moves through. && .AVIATION (18Z TAF Update)... Issued at 122 PM EDT Mon Oct 6 2014 Several quick-hitting disturbances will make for a rather active TAF period. Currently, precipitation has become rather scattered across the region. Earlier widespread precipitation has left MVFR cigs at KLEX and KSDF, but do not expect these ceilings to last too long. Otherwise, winds will pick up at all sites through the remainder of the afternoon, with WSW gusts up to around 25 knots. A weak front will also push through sites this afternoon into this evening, setting the stage for additional thunderstorm development. Coverage and timing of these storms remain a bit in question given the lingering cloud cover hampering instability, but will attempt to highlight the best timing in TEMPO groups at all sites. Some of these storms may contain some hail and gusty winds. For tonight, the bulk of the convection should push southeast of all sites. However, disturbances riding through the region will continue to spark some showers, mainly at KSDF and KLEX. Winds will become lighter overnight. Tuesday looks to be quite similar to today, with morning convection followed by a break and additional storms in the afternoon. Surface winds will once again be gusty, with gusts around 25 knots likely. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........KJD Long Term.........EER Aviation..........KJD
Hazardous weather outlook, Oct 6, 3:24 PM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 324 PM EDT MON OCT 6 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-071930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 324 PM EDT MON OCT 6 2014 /224 PM CDT MON OCT 6 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING AS A FRONT PUSHES INTO THE REGION. STRONG WINDS ALOFT AND MODERATE INSTABILITY MAY ALLOW SOME STORMS TO BECOME SEVERE...WITH DAMAGING WINDS TO 60 MPH AND LARGE HAIL UP TO THE SIZE OF QUARTERS. THE REGION MOST LIKELY TO SEE THESE STRONG TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL KENTUCKY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY AS ANOTHER UPPER LEVEL DISTURBANCE PASSES THROUGH THE AREA. SOME OF THE STRONGEST STORMS COULD CONTAIN HAIL AND GUSTY WINDS...ALTHOUGH AN ISOLATED TORNADO MAY BE POSSIBLE IF THE ATMOSPHERE CAN DESTABILIZE ENOUGH IN THE AFTERNOON. THUNDERSTORMS ARE EXPECTED TO RETURN TO THE OUTLOOK AREA FROM THURSDAY THROUGH SUNDAY AS A COLD FRONT SLOWLY PUSHES SOUTHWARD ACROSS THE REGION. HEAVY RAINFALL AND LIGHTNING WILL BE THE MAIN WEATHER HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY HAIL OR WIND DAMAGE TODAY AND TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD/EER
In the hours before
Local storm report, Oct 6, 4:26 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
426 PM EDT MON OCT 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 2 ENE MORGANTOWN 37.23N 86.67W
10/06/2014 E1.00 INCH BUTLER KY PUBLIC
PICTURE VIA FACEBOOK OF QUARTER SIZE HAIL
&&
EVENT NUMBER LMK1400834
LGSpecial weather statement, Oct 6, 4:28 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM EDT MON OCT 6 2014
KYZ049-057-062100-
CLARK KY-MADISON KY-
428 PM EDT MON OCT 6 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS...
AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF RICHMOND...AND MOVING EAST
AT 40 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...PENNY SIZE
HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THIS STORM.
* THIS STORM WILL ALSO IMPACT...
RICHMOND...
TERRILL AND ARLINGTON...
REEDS CROSSING...
MOBERLY AND ELLISTON...
BYBEE AND COLLEGE HILL...
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
83 AND 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3784 8405 3782 8407 3784 8409 3783 8410
3780 8407 3778 8410 3777 8408 3774 8407
3773 8409 3767 8409 3765 8411 3765 8441
3773 8448 3790 8402 3784 8402
TIME...MOT...LOC 2028Z 252DEG 34KT 3769 8437
SCHOETTMERLocal storm report, Oct 6, 4:29 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
429 PM EDT MON OCT 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL JUNCTION CITY 37.59N 84.79W
10/06/2014 E0.70 INCH BOYLE KY TRAINED SPOTTER
HAIL IS COVERING THE GROUND
&&
EVENT NUMBER LMK1400835
RLLocal storm report, Oct 6, 4:33 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
433 PM EDT MON OCT 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL BOWLING GREEN 36.97N 86.44W
10/06/2014 E1.00 INCH WARREN KY TRAINED SPOTTER
PEA TO QUARTER SIZE HAIL REPORTED ON THE WEST SIDE OF
BOWLING GREEN
&&
EVENT NUMBER LMK1400836
LGLocal storm report, Oct 6, 4:35 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
435 PM EDT MON OCT 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL BOWLING GREEN 36.97N 86.44W
10/06/2014 E0.70 INCH WARREN KY BROADCAST MEDIA
BROADCAST MEDIA REPORTS DIME SIZE HAIL FALLING AT
STATION
&&
EVENT NUMBER LMK1400837
LGLocal storm report, Oct 6, 4:36 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
436 PM EDT MON OCT 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL BOWLING GREEN 36.97N 86.44W
10/06/2014 E0.70 INCH WARREN KY BROADCAST MEDIA
BROADCAST MEDIA REPORTS DIME SIZE HAIL FALLING AT
STATION ON RUSSELLVILLE RD
&&
CORRECTED REMARKS
EVENT NUMBER LMK1400837
LGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 12:05 AM EDT | Special Weather Statement | LMK | Mercer | 30 min |
| Oct 6, 12:26 AM EDT | Special Weather Statement | LMK | Allen, Logan, Simpson | 44 min |
| Oct 6, 1:07 AM EDT | Special Weather Statement | LMK | Allen, Logan, Monroe, Simpson | 43 min |
| Oct 6, 3:37 AM EDT | Severe Thunderstorm Warning | LMK | Butler, Logan | 28 min |
| Oct 6, 3:40 AM EDT | Special Weather Statement | LMK | Metcalfe | 30 min |
| Oct 6, 4:23 AM EDT | Special Weather Statement | LMK | Adair, Russell | 32 min |
| Oct 6, 4:38 AM EDT | Special Weather Statement | LMK | Barren | 32 min |
| Oct 6, 5:08 AM EDT | Special Weather Statement | LMK | Adair, Metcalfe | 27 min |
| Oct 6, 8:50 AM EDT | Special Weather Statement | LMK | Shelby | 30 min |
| Oct 6, 10:01 AM EDT | Special Weather Statement | LMK | Scott | 29 min |
| Oct 6, 10:19 AM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Shelby | 31 min |
| Oct 6, 10:47 AM EDT | Special Weather Statement | LMK | Henry | 28 min |
| Oct 6, 11:01 AM EDT | Special Weather Statement | LMK | Hardin | 29 min |
| Oct 6, 11:26 AM EDT | Special Weather Statement | LMK | Larue | 29 min |
| Oct 6, 11:27 AM EDT | Special Weather Statement | LMK | Oldham | 28 min |
| Oct 6, 2:56 PM EDT | Special Weather Statement | LMK | Boyle, Marion | 29 min |
| Oct 6, 3:02 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion, Mercer | 33 min |
| Oct 6, 3:06 PM EDT | Special Weather Statement | LMK | Larue | 29 min |
| Oct 6, 3:15 PM EDT | Special Weather Statement | LMK | Green, Taylor | 30 min |
| Oct 6, 3:23 PM EDT | Special Weather Statement | LMK | Edmonson | 27 min |
| Oct 6, 3:30 PM EDT | Special Weather Statement | LMK | Hardin | 30 min |
| Oct 6, 3:36 PM EDT | Severe Thunderstorm Warning | LMK | Green, Larue, Marion, Taylor | 29 min |
| Oct 6, 3:42 PM EDT | Special Weather Statement | LMK | Boyle | 28 min |
| Oct 6, 3:46 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue | 19 min |
| Oct 6, 3:47 PM EDT | Special Weather Statement | LMK | Marion | 28 min |
| Oct 6, 4:03 PM EDT | Special Weather Statement | LMK | Logan | 47 min |
| Oct 6, 4:06 PM EDT | Special Weather Statement | LMK | Marion | 29 min |
| Oct 6, 4:10 PM EDT | Special Weather Statement | LMK | Clark | 30 min |
| Oct 6, 4:17 PM EDT | Special Weather Statement | LMK | Boyle | 28 min |
| Oct 6, 4:18 PM EDT | Special Weather Statement | LMK | Warren | 17 min |
| Oct 6, 4:19 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln, Marion | 31 min |
| Oct 6, 4:22 PM EDT | Severe Thunderstorm Warning | LMK | Green, Marion, Taylor | 28 min |
| Oct 6, 4:27 PM EDT | Severe Thunderstorm Warning | LMK | Warren | 28 min |
| Oct 6, 4:28 PM EDT | Special Weather Statement | LMK | Madison | 32 min |
| Oct 6, 4:59 PM EDT | Special Weather Statement | LMK | Green, Taylor | 31 min |
| Oct 6, 5:00 PM EDT | Severe Thunderstorm Warning | LMK | Warren | 30 min |
| Oct 6, 5:05 PM EDT | Special Weather Statement | LMK | Simpson | 30 min |
| Oct 6, 5:07 PM EDT | Special Weather Statement | LMK | Fayette, Jessamine | 33 min |
| Oct 6, 5:10 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Taylor | 30 min |
| Oct 6, 5:16 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart, Warren | 29 min |
| Oct 6, 5:30 PM EDT | Special Weather Statement | LMK | Hart | 30 min |
| Oct 6, 5:33 PM EDT | Special Weather Statement | LMK | Barren | 32 min |
| Oct 6, 5:35 PM EDT | Special Weather Statement | LMK | Garrard, Lincoln | 30 min |
| Oct 6, 5:40 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Warren | 30 min |
| Oct 6, 5:47 PM EDT | Special Weather Statement | LMK | Clinton | 33 min |
| Oct 6, 5:52 PM EDT | Special Weather Statement | LMK | Hart | 28 min |
| Oct 6, 5:57 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Metcalfe | 28 min |
| Oct 6, 6:00 PM EDT | Special Weather Statement | LMK | Madison | 30 min |
| Oct 6, 6:08 PM EDT | Special Weather Statement | LMK | Lincoln | 32 min |
| Oct 6, 6:12 PM EDT | Special Weather Statement | LMK | Clinton | 28 min |
| Oct 6, 6:19 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe | 31 min |
| Oct 6, 6:30 PM EDT | Special Weather Statement | LMK | Metcalfe | 30 min |
| Oct 6, 6:43 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Russell | 32 min |
| Oct 6, 6:44 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 31 min |
| Oct 6, 6:47 PM EDT | Special Weather Statement | LMK | Lincoln | 28 min |
| Oct 6, 6:53 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 27 min |
| Oct 6, 7:02 PM EDT | Tornado Warning | LMK | Clinton, Cumberland, Russell | 28 min |
| Oct 6, 7:17 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 23 min |
| Oct 6, 7:19 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Ohio | 31 min |
| Oct 6, 7:21 PM EDT | Special Weather Statement | LMK | Adair, Casey | 29 min |
| Oct 6, 7:42 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 28 min |
| Oct 6, 7:49 PM EDT | Special Weather Statement | LMK | Grayson | 31 min |
| Oct 6, 7:54 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin, Hart | 31 min |
| Oct 6, 7:57 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Ohio | 28 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.